# SDR 20001214SH038

- Difficulty date: September 12, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- Aircraft time: 4,726 hours
- Engine: Lyc LTS101750B1
- Engine time: 3,938 hours, 3,327 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 414129011
- Part serial: SC17090
- Condition: Worn
- Location: Power Turbine
- Part time: 2,308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY, INSERTABLE BLADED, POWER TURBINE RETENTION PLUG WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
